# SDR DALA2019122327489

- Difficulty date: December 21, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 40,733 hours, 20,020 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Shim
- Condition: Migrated
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIGRATED SHIM ON DRAG FITTING/FRONT SPAR, AT LH ENG DRAG FTG CLAMP-UP & DIAG BRACE.   REPLACED PER ERA 583990-14AD REV. ORIG. SECTION 1 AND ETI-57-19-190 REV 13.
